Tail approximation for reinsurance portfolios of Gaussian-like risks

Détails

Ressource 1Télécharger: BIB_958B16D08BEF.P001.pdf (281.09 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
ID Serval
serval:BIB_958B16D08BEF
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Tail approximation for reinsurance portfolios of Gaussian-like risks
Périodique
Scandinavian Actuarial Journal
Auteur(s)
Farkas  J., Hashorva  E.
ISSN
0346-1238 (Print)
1651-2030 (Electronic)
ISSN-L
0006-2952
Statut éditorial
Publié
Date de publication
05/2015
Peer-reviewed
Oui
Volume
2015
Numéro
4
Pages
319-331
Langue
anglais
Notes
Publication types: Journal Article Publication Status: ppublish
Résumé
We consider two different portfolios of proportional reinsurance of the same pool of risks. This contribution is concerned with Gaussian-like risks, which means that for large values the survival function of such risks is, up to a multiplier, the same as that of a standard Gaussian risk. We establish the tail asymptotic behavior of the total loss of each of the reinsurance portfolios and determine also the relation between randomly scaled Gaussian-like portfolios and unscaled ones. Further, we show that jointly two portfolios of Gaussian-like risks exhibit asymptotic independence and their weak tail dependence coefficient is nonnegative.
Mots-clé
asymptotic independence, weak tail dependence coefficient, Gaussian-like risks, proportional reinsurance
Pubmed
Web of science
Création de la notice
07/07/2013 22:08
Dernière modification de la notice
20/08/2019 15:57
Données d'usage